Mathematische Zeitschrift

, Volume 223, Issue 4, pp 673–692 | Cite as

A local Bernstein inequality on real algebraic varieties

  • Charles Fefferman
  • Raghavan Narasimhan


Holomorphic Function Absolute Constant Holomorphic Section Doubling Property Coordinate Neighborhood 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [BLMT]
    L. Bos, N. Levenberg, P. Milman and B.A. Taylor. Tangential Markov inequalities characterize algebraic submanifolds of ℝN. Indiana Univ. Math. J.44 (1995), 115–137.MATHCrossRefMathSciNetGoogle Scholar
  2. [BM]
    L. Bos, P. Milman. Sobolev-Gagliardo-Nirenberg and Markov type inequalities on subanalytic domains. Geometric and Functional Analysis5 (1995), 853–923.MATHCrossRefMathSciNetGoogle Scholar
  3. [DF]
    H. Donnelly, C. Fefferman. Nodal sets of eigenfunctions on Riemannian manifolds. Inventiones Math.93 (1988), 161–183.MATHCrossRefMathSciNetGoogle Scholar
  4. [FN1]
    C. Fefferman, R. Narasimhan. On the polynomial-like behavior of certain algebraic functions. Annales Inst. Fourier44 (1994), 1091–1179.MathSciNetGoogle Scholar
  5. [FN2]
    C. Fefferman, R. Narasimhan. Bernstein’s inequality and the resolution of spaces of analytic functions. Duke Math. Journal81 (1995), 77–98.MATHCrossRefMathSciNetGoogle Scholar
  6. [S]
    A. Sadullaev. An estimate for polynomials on analytic sets. Math. USSR. Izv.20 (1983), 493–502.MATHCrossRefGoogle Scholar
  7. [Sz]
    G. Szegö. Über einen Satz von A. Markoff. Math. Zeit.23 (1925), 45–61.MATHGoogle Scholar

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Charles Fefferman
    • 1
  • Raghavan Narasimhan
    • 2
  1. 1.Department of Mathematics, Fine HallPrinceton UniversityPrincetonUSA
  2. 2.Department of MathematicsUniversity of ChicagoChicagoUSA

Personalised recommendations